# SDR SIMA20150702002

- Difficulty date: July 2, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 29,033 hours, 24,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT UPPER EXTERIOR EMER LIGHT INOPERATIVE.  R & R LAMP IN LT UPPER EXTERIOR EMER LIGHT. OPERATIONS TESTED OK IAW AMM 33-50-10.
